# SDR IPXA2015031286938

- Difficulty date: February 24, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 46,380 hours, 14,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252428
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, DURING THE ACCOMPLISHEMENT OF EO B767-5350-17922-M, APPENDIX D, FOUND CORROSION.  REPAIRED CORROSION DAMAGE AND DEVIATIONS IAW B767-5710-56898-A AND B767-5340-56914-A IAW SR: 3-3134629013, 3-3165746532, WITH APPROVED 8100-9 FORM.
